MAUDE Adverse Event Report: Unomedical s.r.o. GENTLECATH AIR; Catheter, Urethral

Unomedical s.r.o. GENTLECATH AIR; Catheter, Urethral
Model Number 510691
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Distress (2329)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported '"the catheter itself has been glued to the bottom of the envelope, making it very difficult or impossible to remove -- often causing the water from the enclosed pouch to spill.I don't use them often, but in the situations where this happens it is extremely inconvenient, time-consuming, or even embarrassing.I only found this defect in a handful of items.It looked like the "heat spot weld" in the package center (which i assume is to keep the tube coiled) was misplaced and it caught part of the turn or the sliding sleeve." this emdr covers the unknown number of catheters associated with the defect.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.

Brand Name
GENTLECATH AIR
Common Device Name
Catheter, Urethral
Manufacturer (Section D)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pam meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50752892
Report Number3005778470-2026-000086
Device Sequence Number18529453
Product Code GBM
UDI-Device Identifier00768455196302
UDI-Public00768455196302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number510691
Device Lot Number5E06140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown